Abstract and Applied Analysis

An L p -Estimate for Weak Solutions of Elliptic Equations

Sara Monsurrò and Maria Transirico

Full-text: Open access

Abstract

We prove an L p -a priori bound, p > 2 , for solutions of second order linear elliptic partial differential equations in divergence form with discontinuous coefficients in unbounded domains.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 376179, 15 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495755

Digital Object Identifier
doi:10.1155/2012/376179

Mathematical Reviews number (MathSciNet)
MR2947671

Zentralblatt MATH identifier
1250.35074

Citation

Monsurrò, Sara; Transirico, Maria. An ${L}^{p}$ -Estimate for Weak Solutions of Elliptic Equations. Abstr. Appl. Anal. 2012 (2012), Article ID 376179, 15 pages. doi:10.1155/2012/376179. https://projecteuclid.org/euclid.aaa/1355495755


Export citation

References

  • G. Stampacchia, “Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus,” Annales de l'Institut Fourier, vol. 15, no. 1, pp. 189–258, 1965.
  • O. A. Ladyzhenskaja and N. N. Ural'tzeva, Equations aux Derivèes Partielles de Type Elliptique, Dunod, Paris, France, 1966.
  • C. Miranda, “Alcune osservazioni sulla maggiorazione in \emphL$^{v}$ delle soluzioni deboli delle equazioni ellittiche del secondo ordine,” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 61, pp. 151–169, 1963.
  • M. Chicco, “An a priori inequality concerning elliptic second order partial differential equations of variational type,” Le Matematiche, vol. 26, pp. 173–182, 1971.
  • D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, vol. 224, Springer, Berlin, Germany, 2nd edition, 1983.
  • N. S. Trudinger, “Linear elliptic operators with measurable coefficients,” Annali della Scuola Normale Superiore di Pisa 3, vol. 27, pp. 265–308, 1973.
  • G. Bottaro and M. E. Marina, “Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati,” Bollettino Unione Matematica Italiana Serie 4, vol. 8, pp. 46–56, 1973.
  • M. Transirico and M. Troisi, “Equazioni ellittiche del secondo ordine a coefficienti discontinui e di tipo variazionale in aperti non limitati,” Bollettino Unione Matematica Italiana Serie 7, vol. 2, pp. 385–398, 1988.
  • M. Transirico, M. Troisi, and A. Vitolo, “Spaces of Morrey type and elliptic equations in divergence form on unbounded domains,” Bollettino Unione Matematica Italiana Serie 7, vol. 9, no. 1, pp. 153–174, 1995.
  • P. L. Lions, “Remarques sur les équations linéaires elliptiques du second ordre sous forme divergence dans les domaines non bornés,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali. Serie 8, vol. 78, no. 5, pp. 205–212, 1985.
  • P. L. Lions, “Remarques sur les équations linéaires elliptiques du second ordre sous forme divergence dans les domaines non bornés. II,” Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali. Serie 8, vol. 79, no. 6, pp. 178–183, 1985.
  • M. Chicco and M. Venturino, “Dirichlet problem for a divergence form elliptic equation with unbounded coefficients in an unbounded domain,” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 178, pp. 325–338, 2000.
  • G. Stampacchia, Equations Elliptiques du Second Ordre à Coefficients Discontinus, Séminaire de Mathématiques Supérieures, 4$^{e}$ session, été 1965, Les Presses de l'Université de Montréal, Montreal, Que, 1966.
  • L. Caso, P. Cavaliere, and M. Transirico, “Solvability of the Dirichlet problem in \emphW$^{2,p}$ for elliptic equations with discontinuous coefficients in unbounded domains,” Le Matematiche, vol. 57, no. 2, pp. 287–302, 2002.
  • H. Brezis, Analyse Fonctionnelle, Théorie et Applications, Masson, Paris, France, 1983.
  • P. Cavaliere, M. Longobardi, and A. Vitolo, “Imbedding estimates and elliptic equations with discontinuous coefficients in unbounded domains,” Le Matematiche, vol. 51, no. 1, pp. 87–104, 1996.